# SDR SWAA2024061281352

- Difficulty date: May 1, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB AT STAB STA 129.50 AND 28 INCH FROM FRONT SPAR IN THE LT HORIZONTAL STAB.  INSTALLED REPAIR PARTS T-SECTION, ANGLE,  TWO SHIMS & FASTENERS  ON INSPAR RIB IAW SRM 55-10-09-2R-4, REPAIR 4, STEP 4.M THRU 4.R, SRM 51-40-02, AND AMM 51-21-99. REPAIRED INSPAR RIB IAW SRM 55-10-09-2R-4, REPAIR 4 STEP 4.M THRU 4.R SRM 51-40-02 AND AMM 51-21-99.
